MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Model Number DIGITALDIAGNOST C90
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that the tube housing has come loose and customer wanted to attach a cable holder.The device was not in clinical use and there was no patient or user harm.The field service engineer (fse) performed an analysis and concluded that the customer attempted to replace the grooved hose holder on the ceiling tripod himself but accidentally loosened the wrong screws securing the entire arm, including the tube, aperture and control handle and it fell on the floor.As a result, the entire tube mount detached, causing the entire arm including the aperture, control handle, and x ray tube to fall approximately 1.0¿1.5 meters to the ground without any braking.The fall caused multiple damages those are the tube mount exhibited hairline cracks in the casting material, meaning mechanical stability was no longer guaranteed; the control handle showed housing breakage and display damage; the x ray tube, which is made of glass, presented a high risk of leakage damage and could no longer be operated safely; the aperture/spotlight no longer functioned reliably; and several wires were damaged or torn off, with additional electronic components and potentiometers found defective.Due to the impact of the fall and the safety-relevant components, partial repair is not permitted.Investigation in-progress.
 
Event or Problem Description
It was reported that the tube casing has come loose.The device was not in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that the tube housing had come loose while the customer intended to attach a cable holder.The device was not in clinical use and there was no patient or user harm.The field service engineer (fse) performed an analysis and concluded that the customer attempted to replace the grooved hose holder on the ceiling tripod himself but accidentally loosened the wrong screws securing the entire arm.As a result, the tube mount detached, causing the arm including the aperture, control handle, and x-ray tube to fall approximately 1.0 to 1.5 meters to the ground without braking.The fall caused multiple damages: the tube mount exhibited hairline cracks in the casting material, meaning mechanical stability was no longer guaranteed.The control handle showed housing breakage and display damage.The x-ray tube, which is made of glass, presented a high risk of leakage damage and could no longer be operated safely.The aperture/spotlight no longer functioned reliably and several wires were damaged or torn off, with additional electronic components and potentiometers found defective.Due to the impact of the fall and the involvement of safety-relevant components, partial repair is not permitted, and several critical parts must be completely replaced.The system has been taken out of service.A quotation was sent to the customer for parts replacement.Technical investigation from philips research and development r&d: the screws are not covered by protective elements and remain directly visible.However, all four screws are of sufficient length, making accidental removal unlikely.If an in-house biomedical engineer intends to remove these screws, this must be done strictly in accordance with philips service documentation.There is no dedicated safety mechanism designed to prevent accidental unscrewing of these fasteners, as this interface is not intended to be accessed or adjusted by the customer.The assembly remains structurally safe and maintains integrity under all intended operating conditions by design (4x loading).Philips service documentation specifies that complete removal of these screws is not recommended.Only partial loosening is permitted for fses, solely to enable controlled sliding of the component with adequate support when required during service activities for room height adjustment.Although the screws are visible to both the customer and the fse, they are intended to be accessed only during specific service tasks, such as replacing the fru in that area.Therefore, handling of these screws is restricted to philips-authorized personnel, as stated in the replacement manual released for field teams only.Based on available information and testing performed, the cause of the reported problem was that the customer accidentally loosened the wrong screws securing the arm assembly, resulting in the unit falling to the floor.The reported problem was confirmed by the customer and is therefore concluded to be user error.No patient harm was reported.

Brand Name
DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM
Common Device Name
STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24232718
Report Number3003768251-2026-100001
Device Sequence Number10229424
Product Code MQB
UDI-Device Identifier00884838090705
UDI-Public(01)00884838090705
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C90
Device Catalogue Number712035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown